ok, so I started taking birth control pills in november of 2011 and instead of taking the placebo pills I went ahead and started the next pack. when I got to that packs placebo's I didn't take them either and went ahead and started the third pack. three days into the 3rd pack I started spotting but continued to take the pill, 3 days later I got what I thought was my period so I decided to go ahead and stop the pill to let me period come on...I had my period for 9 days but 7 days into it I went back on the pill and after the 9th day it stopped, I forgot to take 2 pills in a row and I am bleeding again, but this time it is very heavy and crampy and has now been going on for about 5 days, I do not plan on going back on the pill but I want to know if this is normal and when I can expect the bleeding/cramping etc to end and will my periods go back to normal and if so when...thanks
This bleeding can be due to hormonal imbalance caused by irregular intake of ills and should improve with time. If there is heavy bleeding then you can get ethamsylate or tranexamic acid tablets prescribed from your doctor.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.